Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 166, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 11, 2012, 2:05 PM CDT for 5 counties in Arkansas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 2:05 PM CDT (19:05 UTC)
- Expired
- Jun 11, 2012, 3:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Johnson County, AR, Newton County, AR, Pope County, AR, Searcy County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 2:10 PM CDT | TSTM WND DMG | Alread, AR | POWER LINES WERE REPORTED DOWN IN ALREAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 9:45 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2246 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.3
The text
As transmitted, in the capitals the NWS used until 2016.
571 WUUS54 KLZK 111905 SVRLZK ARC071-101-115-129-141-112000- /O.NEW.KLZK.SV.W.0166.120611T1905Z-120611T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 205 PM CDT MON JUN 11 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN JOHNSON COUNTY IN WESTERN ARKANSAS... SOUTHERN NEWTON COUNTY IN NORTH CENTRAL ARKANSAS... NORTHERN POPE COUNTY IN CENTRAL ARKANSAS... SOUTHWESTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS... WEST CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 300 PM CDT * AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAYTON TO 7 MILES SOUTHEAST OF MOUNT JUDEA...AND MOVING SOUTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WITTS SPRING... WALNUT... SOLO... SMYRNA... ROSETTA... MOORE... MINERAL SPGS REC AREA... DILLEN... DEVILS KNOB... DABNEY... BERTHA... WAYTON... TILLY... SWAIN... SIMPSON... TREAT... SCOTLAND... SAND GAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3550 9254 3549 9331 3592 9350 3591 9291 TIME...MOT...LOC 1903Z 323DEG 37KT 3576 9293 3578 9321 $$ /46
2 follow-up statements
073
WWUS54 KLZK 111930
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
230 PM CDT MON JUN 11 2012
ARC071-101-115-129-141-112000-
/O.CON.KLZK.SV.W.0166.000000T0000Z-120611T2000Z/
JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR-
230 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
VAN BUREN...SOUTHWESTERN SEARCY...NORTHERN POPE...SOUTHEASTERN NEWTON
AND NORTHEASTERN JOHNSON COUNTIES UNTIL 300 PM CDT...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES EAST OF BERTHA...OR 20 MILES SOUTH OF JASPER...MOVING
EAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WITTS SPRING... SOLO... SMYRNA...
ROSETTA... MOORE...
MINERAL SPGS REC AREA... DILLEN...
DABNEY... BERTHA... TILLY...
SIMPSON... TREAT... SCOTLAND...
SAND GAP... RUPERT... PELSOR...
NOGO... LURTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3549 9322 3570 9340 3586 9317 3591 9291
3550 9254
TIME...MOT...LOC 1931Z 292DEG 24KT 3571 9307
$$
44879 WWUS54 KLZK 111942 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 242 PM CDT MON JUN 11 2012 ARC071-111952- /O.CAN.KLZK.SV.W.0166.000000T0000Z-120611T2000Z/ JOHNSON AR- 242 PM CDT MON JUN 11 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3551 9255 3549 9319 3582 9314 3591 9291 TIME...MOT...LOC 1942Z 292DEG 24KT 3570 9299 $$ ARC101-115-129-141-112000- /O.CON.KLZK.SV.W.0166.000000T0000Z-120611T2000Z/ NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR- 242 PM CDT MON JUN 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL VAN BUREN...SOUTHWESTERN SEARCY...NORTHERN POPE AND SOUTHEASTERN NEWTON COUNTIES UNTIL 300 PM CDT... AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF MOORE...OR 22 MILES SOUTHEAST OF JASPER...MOVING EAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... WITTS SPRING... SOLO... SMYRNA... MOORE... DABNEY... BERTHA... TILLY... SIMPSON... TREAT... SCOTLAND... SAND GAP... RUPERT... PELSOR... NOGO... LURTON... LONG POOL... HAGARVILLE... CHIMES... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3551 9255 3549 9319 3582 9314 3591 9291 TIME...MOT...LOC 1942Z 292DEG 24KT 3570 9299 $$ 44
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:49 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 11, 1:49 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 149 PM CDT MON JUN 11 2012 .UPDATE... FORECASTS THROUGH 06Z HAVE BEEN ADJUSTED FOR CONVECTIVE TRENDS. 55 && .PREV DISCUSSION... /ISSUED 1012 AM CDT MON JUN 11 2012/ UPDATE... NEAR TERM FORECASTS HAVE BEEN ADJUSTED TO ACCOUNT FOR MESOSCALE CONSIDERATIONS...MAINLY DUE TO THE CONVECTIVE SYSTEM MOVING SOUTH FROM SOUTHWEST MISSOURI. EXPECT A WIND THREAT EARLY...WITH INCREASING CHANCES FOR LARGE HAIL AS THE DAY PROGRESSES. 55 PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 11 2012 / AVIATION... OVERALL VFR CONDITIONS ARE EXPECTED MUCH OF TODAY...WITH PATCHY MVFR CEILINGS POSSIBLE ESPECIALLY OVER EASTERN AR...AS WITH SHOWERS. ISOLATED SHOWERS WILL BE POSSIBLE MAINLY OVER NORTHERN TAF SITES THIS MORNING...THEN BECOMING SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS THROUGH MID MORNING OVER THE NORTHERN TAFS. IN THE AFTERNOON SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE CENTRAL TO SOUTH AS AN UPPER SYSTEM MOVES THROUGH THE STATE...AHEAD OF A COLD FRONT LATER TONIGHT. MVFR CEILINGS POSSIBLE WITH CONVECTION. E TO SE WINDS 4 TO 8 KNOTS THIS MORNING BECOMING SE TO SW 7 TO 14 KNOTS BY LATE MORNING AND INTO THE AFTERNOON. A COLD FRONT IS PROGGED TO APPROACH THE STATE FROM THE NORTHWEST LATER THIS MORNING AND DEVELOP OUT AHEAD OF IT... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. THE BEST CHANCE OF CONVECTION WILL START IN THE NORTHWEST AND SPREAD SOUTHEAST. USED VCSH THEN VCTS IN TAFS...THEN TEMPO GROUPS AS THE CONVECTION MOVES THROUGH THE STATE.(59) PREV DISCUSSION... /ISSUED 318 AM CDT MON JUN 11 2012/ SHORT TERM...TODAY THROUGH THURSDAY MAIN FORECAST CHALLENGE...AT LEAST EARLY IN THE PERIOD...WILL BE THE EVOLUTION OF CONVECTIVE COMPLEX CURRENTLY OVER NWRN MO...AND THE INFLUENCE THIS COMPLEX WILL HAVE ON AR THIS AFTERNOON... ALL OF AR REMAINS DRY EARLY THIS MORNING AS THE WEAK UPPER WAVE THAT BROUGHT PRECIP TO PORTIONS OF THE REGION HAS MOVED TO THE EAST. SFC OBS SHOWING MILD AND MUGGY CONDITIONS ACROSS THE CWA...WITH TEMPS GENERALLY IN THE LOW TO MID 70S...AND DEWPTS IN THE MID 60S TO LOW 70S. SATELLITE IMAGERY SHOWS LOOSELY ORGANIZED COMPLEX OF SHOWERS AND THUNDERSTORMS OVER NERN KS AND NWRN MO...WHICH HAVE RECENTLY BEGUN TO TURN GRADUALLY TOWARDS THE SE OVER THE PAST HOUR OR TWO. AFTERNOON FORECAST WILL BE HIGHLY INFLUENCED BY THE EVOLUTION OF THE WEAK CONVECTIVE COMPLEX OVER NWRN MO. LATEST HIGH RES NEAR TERM MODEL SOLUTIONS CONTINUE TO INDICATE A MESOSCALE BOUNDARY ASSOCIATED WITH THIS COMPLEX DROPPING SOUTH ACROSS MO INTO AR BY THIS AFTERNOON. WHETHER OR NOT THIS BOUNDARY WILL HAVE THAT MUCH SWD MOMENTUM REMAINS THE QUESTION WITH THE SFC FRONT REMAINING TO FURTHER TO THE NORTH...AND WITH THE COMPLEX CURRENTLY LOOSELY ORGANIZED. ALTHOUGH CAPPED...MILD TEMPS AND HIGH MOISTURE LEVELS DO EXIST TO THE SOUTH OF THE COMPLEX...WHICH COULD KEEP ENOUGH ELEVATED ACTIVITY DEVELOPING TO CONTINUE TO PUSH THE MESOSCALE BOUNDARY FURTHER SOUTH INTO AR BY MIDDAY. TEMPS ACROSS AR WILL WARM WELL INTO THE 90S...ESPECIALLY ACROSS THE SRN THIRD OF THE CWA WHERE CLOUD COVER WILL BE AT A MINIMUM. FURTHER NORTH...EXPECT COOLER TEMPS...BUT WILL ALSO BE GOVERNED ON HOW SOON CONVECTION INITIATIONS. IF THE LATEST HIGH RES MODELS ARE MORE ACCURATE...EXPECT MUCH COOLER TEMPS ACROSS NRN...AND ESPECIALLY CENTRAL SECTIONS. ANY THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON WILL LIKELY HAVE THE POTENTIAL TO BECOME SVR...WITH HIGH LEVELS ON INSTABILITY EXPECTED. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. BETTER CONFIDENCE WILL BE SEEN AS THE MAIN COLD FRONT DROPS SOUTH ACROSS MO INTO AR THIS EVENING...WITH A MORE SIGNIFICANT SFC FORCING MECHANISM EXPECTED DURING THIS TIME. THE ONE CAVEAT WILL BE HOW EXPANSIVE THIS AFOREMENTIONED AFTERNOON COMPLEX WILL GET...WHICH COULD DECREASE SOME OF THE ENERGY AVAILABLE JUST AHEAD OF THE MAIN FRONT TONIGHT. BY TUE...THE SFC FRONT WILL HAVE PUSHED SOUTH OVER THE AR OZARKS...WITH BEST POPS EXPECTED AHEAD OF THE FRONT ACROSS THE SRN TWO THIRDS OF THE CWA. HAVE POPS DECREASING GRADUALLY FROM NE TO SW AS THIS FRONT SAGS TO THE SW. BY THE END OF THE FORECAST...THE FRONT LOOKS TO HAVE PUSHED JUST SW OF THE STATE...WITH GENERALLY DRY CONDITIONS EXPECTED FOR MUCH OF THE CWA BY THU. LONG TERM...FRIDAY THROUGH SUNDAY MODELS HAVE NOW SLOWED THE NORTHERN LIFT OF THE WEAKENING FRONTAL BOUNDARY OVER SOUTHERN AR TO NORTHERN LA...AND NOW KEEP A WEAKENING BOUNDARY FROM LA TO WESTERN AR...DUE TO A STRONGER SURFACE AND UPPER HIGH PRESSURE SYSTEMS. ECMWF AND GFS EVEN SHOW SOME WEAK SHORT WAVE ENERGY WITH THE BOUNDARY...AND THEREFORE A SLIGHT CHANCE OF CONVECTION IS IN THE FORECAST FOR FRIDAY. SATURDAY WILL MAINLY BE A DIURNALLY DRIVEN AFTERNOON TO EARLY EVENING CONVECTION POTENTIAL AND CURRENT FORECAST HAS THIS. ON SUNDAY MODELS ARE SHOWING THE UPPER RIDGE TO BUILD BACK INTO THE SOUTHERN PLAINS WHICH SHOULD LOWER THE OVERALL CHANCE OF ANY CONVECTION. CURRENTLY A SLIGHT CHANCE IS IN THE FORECAST AND DUE TO OVERALL UNCERTAINTY...WILL KEEP THIS AT THIS TIME. TEMPERATURES THROUGH THE PERIOD WILL BE AT NORMAL TO ABOVE NORMAL DUE TO THE UPPER RIDGE INFLUENCE OVER THE AREA. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 90 68 87 63 / 50 50 10 10 CAMDEN AR 95 72 88 69 / 40 50 40 30 HARRISON AR 88 64 84 61 / 70 40 10 10 HOT SPRINGS AR 93 70 87 68 / 50 50 40 20 LITTLE ROCK AR 91 72 88 67 / 50 50 30 10 MONTICELLO AR 95 73 89 69 / 40 50 40 30 MOUNT IDA AR 91 69 86 67 / 50 50 40 30 MOUNTAIN HOME AR 87 65 85 61 / 70 40 10 10 NEWPORT AR 92 70 88 64 / 50 50 10 10 PINE BLUFF AR 94 73 88 68 / 50 50 40 20 RUSSELLVILLE AR 95 69 87 66 / 50 50 20 10 SEARCY AR 93 70 87 65 / 50 50 20 10 STUTTGART AR 91 72 88 66 / 50 50 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...99
Hazardous weather outlook, Jun 11, 9:45 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 945 AM CDT MON JUN 11 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 945 AM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF SOUTHERN MISSOURI...AND INTO NORTHERN SECTIONS OF ARKANSAS BY LATE MORNING. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. THROUGH EARLY AFTERNOON...AREAS ALONG AND NORTH OF A LINE FROM CLARKSVILLE...TO BATESVILLE ARE EXPECTED TO EXPERIENCE THESE STORMS. FROM MID AFTERNOON...THROUGH THE EVENING HOURS...ADDITIONAL THUNDERSTORMS WILL FORM...AND MOVE SOUTH THROUGH THE STATE. VERY LARGE HAIL...AND DAMAGING WIND GUSTS ARE EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55
In the hours before
Special weather statement, Jun 11, 11:49 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1149 AM CDT MON JUN 11 2012
ARZ003-111735-
BOONE AR-
1149 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 1230 PM CDT...
AT 1147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF THUNDERSTORMS 13 MILES NORTHEAST OF GREEN FOREST...OR 5
MILES NORTHWEST OF OMAHA...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WININGTON... WILLIS... SELF...
ROBERSON HOLLOW... OMAHA... OLVEY...
MYRTLE... LEAD HILL... DIAMOND CITY...
CRAWFORD... BERGMAN... ZINC...
SOUTH LEAD HILL... RIDGEWAY... BURLINGTON...
WOODEN HILLS... WHITE MTN... TUCKER HOLLOW PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3649 9289 3616 9290 3632 9331 3650 9330
3650 9329 3651 9296
TIME...MOT...LOC 1649Z 290DEG 19KT 3646 9325
/46Local storm report, Jun 11, 12:05 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1205 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM TSTM WND DMG 8 NW LEAD HILL 36.50N 93.01W
06/11/2012 BOONE AR LAW ENFORCEMENT
LARGE TREE IS DOWN ON HIGHWAY 281 NORTH OF HIGHWAY 14 AND
IS BLOCKING THE ROAD.
&&
227Local storm report, Jun 11, 12:07 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1207 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL RIDGEWAY 36.32N 93.20W
06/11/2012 E1.50 INCH BOONE AR TRAINED SPOTTER
&&
55Special weather statement, Jun 11, 12:22 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1222 PM CDT MON JUN 11 2012
ARZ004>006-111755-
BAXTER AR-FULTON AR-MARION AR-
1222 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION...EXTREME
NORTHWESTERN FULTON AND BAXTER COUNTIES UNTIL 100 PM CDT...
AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SPRING LAKE ESTATES...OR NEAR MOUNTAIN
HOME...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME... SHIPP... SALESVILLE...
RUSH... ROBINSON PT LNDG... PUSH MTN...
NORFORK DAM... NORFORK...
LOWER BUFFALO WILDERNESS AREA... LION HILL...
LAKEVIEW... HERRON... GASSVILLE...
GAMALIEL LANDING... FAWN PARK... DIAMOND BAY...
CULP... COLFAX...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3649 9214 3619 9217 3619 9222 3617 9222
3613 9222 3612 9220 3607 9221 3607 9260
3649 9254
TIME...MOT...LOC 1723Z 259DEG 25KT 3635 9241
227Local storm report, Jun 11, 12:26 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1226 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG 1 S OMAHA 36.45N 93.19W
06/11/2012 BOONE AR LAW ENFORCEMENT
POWER LINES ARE DOWN ALONG OLD HIGHWAY 65 SOUTH OF OMAHA.
&&
227Local storm report, Jun 11, 1:39 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
139 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG MARSHALL 35.91N 92.64W
06/11/2012 SEARCY AR LAW ENFORCEMENT
TREES ARE DOWN IN MARSHALL.
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 11:48 AM CDT | Special Weather Statement | LZK | Marion | 47 min |
| Jun 11, 11:49 AM CDT | Special Weather Statement | LZK | Boone | 46 min |
| Jun 11, 11:52 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 38 min |
| Jun 11, 12:22 PM CDT | Special Weather Statement | LZK | Baxter | 33 min |
| Jun 11, 12:27 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Searcy | 48 min |
| Jun 11, 1:04 PM CDT | Severe Thunderstorm Warning | LZK | Marion, Searcy, Stone, Van Buren | 56 min |
| Jun 11, 1:15 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy | 45 min |
| Jun 11, 1:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 45 min |
| Jun 11, 2:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Jun 11, 2:32 PM CDT | Special Weather Statement | LZK | Jackson | 43 min |
| Jun 11, 2:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 41 min |
| Jun 11, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Searcy, Stone, Van Buren | 44 min |
| Jun 11, 2:54 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, White, Woodruff | 51 min |
| Jun 11, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White, Woodruff | 57 min |
| Jun 11, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 40 min |
| Jun 11, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 68 min |
| Jun 11, 3:55 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 50 min |
| Jun 11, 4:21 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 54 min |
| Jun 11, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 57 min |
| Jun 11, 5:13 PM CDT | Special Weather Statement | LZK | Jefferson | 47 min |
| Jun 11, 5:38 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Jefferson, Lincoln | 52 min |
| Jun 11, 5:56 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 49 min |
| Jun 11, 6:10 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln | 65 min |
| Jun 11, 6:30 PM CDT | Special Weather Statement | LZK | Lincoln | 45 min |
| Jun 11, 6:43 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.